# SDR FDKA2010051000105

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 19,548 hours, 18,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY F/A FLASHLIGHT INOP.  MX RE-INSTALLED CORRECTLY.
